Monday, July 31, 2006

Blech!

Just started a new anti-depressant. Which meant I had to wean off of my old one. Big mistake. Oh man, was I sick!!! Even following the doctor's suggestions, I got so sick this weekend. I was a little dizzy/nauseuos Saturday (my first day off the meds altogether) and then really bad all day Sunday. I started the new med this morning around 10:30 and gradually started feeling better this afternoon, but even now I can't stay on the computer long. Moving my eyes made me feel as if my brain was two steps behind. I spent all of Sunday on the couch because I couldn't move my head. I started feeling what I called brain spasms (like muscle spasms but in my brain) - electic shock-like feelings that started in my brain and made my whole body jump and feel tingly (and not in a good way). This morning it was to the point that I would feel that up to two or three a MINUTE!

For the record: Effexor is not fun to wean off of.

Have to get off the computer now before I throw up. Will be back on later after I lay down.

2 comments:

Neeli said...

Hello i was reading your post and wondered what kind of medicine you are currently taking and sorry if i am being nosey but what is your condition? I was taking effexor (don't know if I spelt that right) for a short time and I had to come off of it and noticed huge mood swings I have been off of it for 6 days now and my moods are all over the place. I currently take Wellbutrin ER 450 mg. and was taking the 75 mg. of Effexor also. Again sorry if I am being nosey. I am just trying to figure out the best option plan for myself. Thank you. Neeli

Chaotic Mom said...

Okay, this post freaked me out. What's the new stuff you're taking instead?

I left my anti-anxiety pills somwhere, and I'm a bit freaked out over that. Neeeeeeeeed them. Mom hits the ground tomorrow night... ;)